RUS  ENG
Full version
JOURNALS // Meždunarodnyj naučno-issledovatel'skij žurnal // Archive

Meždunar. nauč.-issled. žurn., 2015 Issue 9-3(40), Pages 75–79 (Mi irj74)

This article is cited in 1 paper

PHYSICS AND MATHEMATICS

Classes of polynomials preserving generalized pointlike partitions of their infinite domain

D. G. Meshchaninov, I. V. Nikitin

National Research University "Moscow Power Engineering Institute"

Abstract: First-degree polynomials over rings $A=\mathbb{Z}$, $\mathbb{Q}$, $\mathbb{R}$ are considered. Closed classes of polynomials preserving partitions of the domain $A$ into a single infinite subset and finite number of finite ones are analysed. Contents of such classes is determined. As well it is proved that recognition of preserving these partitions by arbitrary-degree polynomials ower ring $\mathbb{Z}$ is algorithmically unsolvable.

Keywords: function algebra, polynomial, closed class, partition.



© Steklov Math. Inst. of RAS, 2025